Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A second locus connected with a system of coaxial circles


Author: Thomas F. Holgate
Journal: Bull. Amer. Math. Soc. 5 (1898), 135-143
DOI: https://doi.org/10.1090/S0002-9904-1898-00581-5
Cited work: Bull. Amer. Math. Soc., Volume 4, Number 2 (1897), 63--67
MathSciNet review: 1557674
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00581-5